| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the remote monitor had reader position problem resulting in no telemetry with the implantable cardiac monitor (icm), a progress bar not filling during transmission attempts, inability to view battery status on the monitor, and no record of previous transmissions sent.The patient powered the monitor off and on up to two times and attempted to send the transmission multiple times.Troubleshooting steps included adjusting the reader position, power cycling the monitor, using a dry washcloth, removing electromagnetic interference, and moving to another room with better cellular service.The patient will be in contact with the clinic.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative